Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

thegreatone

Member
  • Total Reviews

    0
  • Content Count

    5
  • Joined

  • Last visited

Community Reputation

0 Neutral

About thegreatone

  • Rank
    New Member
  1. Hi. Why is is that the roaccutane dosage is increased? Is it only increased when the roaccutane is not working? Also, how much worse do the side effects (in my case chapped lips) become when the dosage is increased? Lastly, do people often suffer another breakout when the dosage is increased? Thanks in advance for any replies.
  2. Hi. I recently went on holiday and stupidly completely forgot to take my roaccutane with me. I had been on roaccutane for 2 months before going on holiday and I will be on holiday for 2 weeks. My question is: Should I just resume with my course as normal when I return or will I have to wait some weeks and start a whole new course. Also, if I can just resume my course, will this mistake have a big effect on the effectiveness of the treatment? Thank you.
  3. Hi.I was wondering if anybody knew whether you can resume drinking a lot of alcohol regularly as soon as you stop taking roaccutane or if you have to wait for a certain amount of time before resuming drinking alcohol.
  4. Thanks for the reply. I had been taking roaccutane for just over a month. It was starting to clear up my skin but the side effects were too much to handle. By side effects I mean, chapped lips. They were very raw and bled a lot and I think I was becoming more self-consious of these than my old acne. Also, my acne was only moderate in the first place, so I could probably handle it coming back. I have another question though. Even though I took roaccutane for such a short time (5 weeks), is it po
  5. Hi. I recently stopped taking roaccutane and I was wondering if anybody knew whether I have to wait before taking tetracyline again. If so, how long would I have to wait? Thanks.
×